Electron. J. Diff. Equ., Vol. 2010(2010), No. 136, pp. 1-14.

A reduced modelling approach to the pricing of mortgage backed securities

Rana D. Parshad

We consider a pricing model for mortgage backed securities formulated as a non-linear partial differential equation. We show that under certain feasible assumptions this model can be greatly simplified. We prove the well posedness of the simplified PDE.

Submitted November 2, 2009. Published September 23, 2010.
Math Subject Classifications: 35A01, 47H10, 91G20.
Key Words: Mortgage backed security; reduced modelling; well posedness; fixed point theorem.

Show me the PDF file (293 KB), TEX file, and other files for this article.

Rana D. Parshad
Division of Mathematics & Computer Science
Clarkson University, Potsdam, NY 13676, USA
email: rparshad@clarkson.edu

Return to the EJDE web page